Colorado, 2014Winter Storm in Colorado, November 13 to 16, 2014
November 13 to 16, 2014 · NWS PUB · 6 events in 6 counties and zones
A storm system produced heavy snow over many portions of southern Colorado. 15 inches near the summit of Monarch Pass (Chaffee County) and 28 inches at the summit of Wolf Creek Pass (Mineral County).
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A storm system produced heavy snow over many portions of southern Colorado. Some of the higher reported snow totals within the warning areas included...15 inches near the summit of Monarch Pass (Chaffee County) and 28 inches at the summit of Wolf Creek Pass (Mineral County). Other snow totals over the course of a few days included 5 to 7 inches near Pueblo and Pueblo West (Pueblo County)...Leadville (Lake County)... Westcliffe and Rosita (Custer County) and Fountain (El Paso County). Eight to 10 inches of snow was observed near Beulah (Pueblo County) and Rocky Ford (Otero County). A few spots near Colorado Springs (El Paso County) and La Junta (Otero County) recorded around a foot of snow.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Nov 13, 5:03 AM MST, 3 hours 57 minutes earlier.
Area forecast discussion, Nov 13, 5:03 AM MST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
503 AM MST THU NOV 13 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 333 AM MST THU NOV 13 2014
...SNOW WINDS DOWN BUT COLD CONTINUES FOR THE PLAINS...
...HEAVY SNOW BEGINS MOVING INTO THE CONTINENTAL DIVIDE TODAY...
THE SNOW FROM A SHALLOW MOIST LAYER IS BEGINNING TO SHIFT TO THE
SOUTHEAST THIS MORNING. TEMPS UNDER THE STRATUS ARE STILL IN THE
SINGLE DIGITS...WHILE TEMPS OVER EL PASO AND TELLER COUNTIES HAVE
PLUMMETED INTO THE SINGLE AND DOUBLE DIGIT NEGATIVES...AS SKIES HAVE
CLEARED OVER OUR NRN CWA. IT WILL BE A BONE CHILLING MORNING FOR ALL
OF OUR AREA. WILL ISSUE A SHORT-LIVED WIND CHILL ADVISORY OVER NRN
EL PASO COUNTY...THROUGH 16Z. THIS IS WHERE TEMPS ARE CURRENTLY WELL
BELOW ZERO. FORTUNATELY...WINDS ARE GENERALLY LIGHT ACROSS MOST OF
THE PLAINS. JUST A FEW LINGERING SNOW SHOWERS EXPECTED EARLY THIS
MORNING ACROSS THE SOUTHERN SANGRES...SPANISH PEAKS...AND SRN I-25
CORRIDOR. OTHERWISE WE WILL SEE IMPROVING CONDITIONS...BUT CONTINUED
VERY COLD WITH TEMPS NOT LIKELY TO GET MUCH ABOVE THE LOWER 20S FOR
MOST OF THE PLAINS...WHILE THE HIGH VALLEYS CONTINUE TO BASK IN 30S
AND 40S. THE MORNING CLEARING OVER THE PLAINS WILL PROBABLY NOT LAST
VERY LONG AS MORE MID LEVEL MOISTURE BEGINS TO MOVE IN FROM THE
WEST...AND WITH THE SNOW COVER ANY CLEARING WILL JUST HELP GENERATE
MORE CLOUDS. SO...THE CLOUDY CONDITIONS WILL LIKELY PERSIST AND KEEP
US PRETTY COLD TODAY.
OVER THE CENTRAL MTS...THE SNOW WILL REALLY GET GOING ESPECIALLY
OVER THE SAWATCH RANGE NORTH OF KMYP...AS MOIST WESTERLY FLOW
CONTINUES. NOT AS MUCH SNOW EXPECTED OVER THE SW MTS...BUT SOME
AREAS SOUTH OF 160 COULD PICK UP A FEW INCHES TODAY. BEST SNOW
TOTALS WILL BE OVER THE THE PEAKS IN LAKE COUNTY...WHERE THE HIGHER
PEAKS COULD PICK UP IN EXCESS OF A FOOT OF SNOW BY FRI MORNING. THE
WINTER STORM WARNING LOOKS ON TARGET THERE. ONLY CHANGE IN THE
WINTER HEADLINES WILL BE TO ADD A COUPLE ADVISORIES FOR THE MID-
RANGE ELEVATIONS IN LAKE AND CHAFFEE COUNTIES...MAINLY FOR SPILL-
OVER SNOWFALL.
ANOTHER COLD NIGHT TONIGHT AND SNOW COVER WILL LIKELY KEEP TEMPS
WELL BELOW GUIDANCE BY FRI MORNING. HAVE ALREADY LOWERED THE MINS
FOR THE ARKANSAS VALLEY FOR TONIGHT...BUT DEPENDING ON THE TRENDS
IN SKY COVERAGE...THE LATER SHIFTS MAY HAVE TO LOWER THINGS FURTHER.
PRECIP SHOULD STAY CONFINED TO THE MTS...WITH CONTINUED HEAVY SNOW
OVER THE SAWATCH...AND SCT SNOW SHOWERS OVER THE ERN RANGES. TEMPS
ALOFT CONTINUE TO MODERATE AND THIS WILL SET US UP FOR A COUPLE DAYS
OF BEARABLE WX BEFORE THE NEXT SURGE OF COLD AIR ARRIVES LATE
SATURDAY. ROSE
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 333 AM MST THU NOV 13 2014
...MORE WINTER WEATHER FOR ALL OF THE REGION THROUGH EARLY SUNDAY...
FRIDAY...
WE WILL SEE A BRIEF LULL IN THE SNOW OVER THE CONTDVD. IT STILL WILL
LIKELY BE SNOWING...BUT THE INTENSITY OF THE SNOW WILL BE LESS
DURING THE LATE MORNING AND EARLY AFTERNOON. BY LATE IN THE
AFTERNOON AND INTO THE EVENING...THE INTENSITY OF THE SNOW WILL PICK
UP
OVER THE PLAIN...WE WILL LIKELY SEE A FAIRLY SHARP GRADIENT IN
TEMPERATURES. AS HAS BEEN THE CASE OVER THE LAST SEVERAL
DAYS...GUIDANCE HAS BEEN INDICATING THE ARCTIC AIR WILL MOVE AWAY
FROM THE HIGHER TERRAIN IN THE VICINITY OF THE RATON MESA AND
GREATER SPANISH PEAKS AREA. PLACES SUCH AS TRINIDAD...WALSENBURG AND
COLORADO CITY MAY SEE HIGHS REACHING AROUND 50...WHILE PUEBLO...LA
JUNTA...LAMAR AND SPRINGFIELD WILL LIKELY REMAIN IN THE 30S. IT IS
POSSIBLE THAT THE LOWER ELEVATIONS OF NORTHERN EL PASO COUNTY MAY
ALSO SEE THE ARCTIC AIR SLIP DOWN TO LOWER ELEVATIONS...AND A FEW
40S MAY OCCUR...ESPECIALLY IN AREAS SUCH AS MONUMENT...BLACK FOREST
AND CALHAN. IN A NUTSHELL...AREAS BELOW ROUGHLY 6000 FEET ON THE
PLAINS WILL REMAIN IN THE ARCTIC AIR MASS WHILE AREAS OF THE PLAINS
ABOVE 5000 FEET WILL LIKELY WARM UP.
FRIDAY EVENING...
WARM AIR ADVECTION WILL DEVELOP ON THE PLAINS AND WE WILL LIKELY SEE
SOME LIGHT SNOW DEVELOP. AT THIS TIME...THE BEST CHANCE OF PRECIP
WILL GENERALLY BE EAST OF A LA JUNTA TO KIM LINE. AN INCH OR TWO
COULD FALL BY SUNRISE OVER THE FAR E PLAINS.
OVER THE MTNS...HEAVY SNOW WILL LIKELY BE ONGOING ACROSS THE
CENTRAL MTNS. SIGNIFICANT ACCUMULATIONS WILL BE LIKELY.
SATURDAY...
THE LAST IN A SERIES OF ARCTIC INTRUSIONS WILL BE COMING DOWN THE
PLAINS DURING HE DAY SATURDAY. MODELS ARE SHOWING SOME DIFFERENCES
IT TIMING WITH THE GFS HAVING THE BOUNDARY DOWN ALONG THE NEW MEXICO
BORDER BY 18Z SAT WHILE THE NAM IS ABOUT 4 TO 5 HOURS SLOWER. IN
EITHER CASE...PRECIP WILL BE RAMPING UP ALONG THE PALMER DVD BY
AFTERNOON AND WILL INCREASE BY LATE AFTERNOON.
TEMPERATURES ON THE PLAINS WILL RAPIDLY DROP AFTER THE FRONT GOES BY
AND GUSTY NORTH WINDS ARE LIKELY.
SNOW ACROSS THE SW MTNS WILL DECREASE DURING SATURDAY BUT IS
EXPECTED TO CONTINUE ACROSS THE CENTRAL MOUNTAINS. IT WILL BE LOCALLY
HEAVY ACROSS THE C MTNS.
SATURDAY EVENING...
AS SIGNIFICANT SHORT WAVE DROPS TOWARDS THE 4 CORNERS...FLOW ALOFT
SHIFTS FROM W-NW TO W-SW. THIS WILL ALLOW FOR SNOW TO RAMP UP ACROSS
ALL OF THE CONTDVD ONCE AGAIN. I SHOULD NOTE THAT AT THIS TIME THERE
ARE NO WINTER WEATHER HILITES IN EFFECT FOR THE SAN JUANS DURING THE
GREATER SAT EVENING TIME FRAME. IF THE SIMULATIONS DO VERIFY...THEN
IT IS LIKELY THAT LATER SHIFTS MAY NEED TO ISSUE ADDITIONAL WINTER
WEATHER HILITES FOR THE SAN JUANS FOR THE LATE SAT-EARLY SUNDAY TIME
FRAME.
OVER THE PLAINS..THIS WILL BE THE TIME PERIOD WHERE THE HIGHEST
PROBABILITY OF SNOW WILL LIKELY OCCUR. SEVERAL FAVORABLE FACTORS WILL
COME INTO PLAY INCLUDING UPSLOPE UP TO 700 MBS...DEEP
MOISTURE...FAVORABLE LIFT FROM THE SHORT WAVE AND THE COLD AIR MASS.
FOR NOW HAVE SEVERAL INCHES OF SNOW IN THE NDFD OVER THE EAST SLOPES
OF THE S MTNS AND ADJACENT PLAINS DURING THIS TIME PERIOD. THE FAR
EAST PLAINS WILL ALSO SEE AT LEAST A COUPLE OF INCHES OF SNOW FROM
THIS EVENT. THERE IS A GOOD CHANCE THAT THESE SNOW AMOUNTS WILL BE
INCREASED IN LATER FORECAST AND WINTER ADVISORIES AND WARNINGS MAY
BE NEEDED FOR THE PLAINS SAT NITE.
TEMPS ON THE PLAINS SAT NITE WILL FALL ONCE AGAIN INTO THE SINGLE
POSITIVE DIGITS AS THE ARCTIC AIR MOVES IN OVER THE REGION.
THE SAN LUIS VALLEY WILL ITS BEST OF CHANCE OF SNOW AS THIS TROUGH
GOES BY SAT NITE...AND ACCUMULATIONS ARE LIKELY OVER THE VALLEY
FLOOR.
SUNDAY...
ANY PRECIP WILL BE EXITING THE STATE DURING THE MORNING. IT
WILL ONCE AGAIN BE COLD SUNDAY WITH HIGHS NOT GETTING ABOVE FREEZING
OVER THE PLAINS.
NEXT WEEK...
THE ARCTIC AIR WILL BEGIN EXITING OUT OF THE REGION ON MONDAY. IT
WILL STILL BE COLD MONDAY...BUT HIGHS SHOULD GET ABOVE FREEZING OVER
MOST OF THE LOWER ELEVATIONS. DRY WEATHER IS ANTICIPATED. BY
TUESDAY....HIGHS WILL BE IN THE 40S PLAINS AND VALLEYS. BY WED EXPECT
HIGHS IN THE UPPER 40S AND BY THURSDAY WE SHOULD BE BACK INTO THE
L50S. \/HODANISH
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 333 AM MST THU NOV 13 2014
CONDITIONS ARE EXPECTED TO IMPROVE TODAY. HOWEVER...WITH PLENTY OF
RESIDUAL LOW LEVEL MOISTURE...THERE WILL STILL LIKELY BE EXTENDED
PERIODS OF MVFR CIGS AT KCOS AND KPUB TODAY...AND POTENTIALLY SOME
BRIEF STRETCHES OF IFR. CLEARING CONDITIONS TONIGHT COULD POTENTIALLY
LEAD TO SOME FG OR BR AT THE TERMINALS LATE TONIGHT OR EARLY FRI
MORNING. KALS WILL REMAIN ABOVE THE COLD AIR AND SHOULD STAY VFR
THROUGH THE NEXT 24-30 HOURS. ROSE
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 5 AM MST
FRIDAY FOR COZ059-061.
WINTER WEATHER ADVISORY UNTIL 5 AM MST EARLY THIS MORNING FOR
COZ072>075-078>080-083-086>088.
WINTER STORM WARNING FROM 11 AM THIS MORNING TO 5 AM MST SUNDAY
FOR COZ058-060.
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM MST
SATURDAY FOR COZ066-068.
WIND CHILL ADVISORY UNTIL 9 AM MST THIS MORNING FOR COZ084.
&&
SHORT TERM...ROSE
LONG TERM...HODANISH
AVIATION...ROSE
Hazardous weather outlook, Nov 13, 6:34 AM MST, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
634 AM MST THU NOV 13 2014
COZ058>089-093>099-141345-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
634 AM MST THU NOV 13 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
BITTER COLD AIR WILL REMAIN IN PLACE OVER THE LOWER ARKANSAS RIVER
VALLEY AND PORTIONS OF THE SOUTHEAST COLORADO PLAINS THIS MORNING.
THROUGH MID MORNING...WIND CHILL READINGS BELOW ZERO WILL BE
POSSIBLE. ANYONE WHO HAS TO BE OUTSIDE THIS MORNING SHOULD TAKE
EXTRA PRECAUTIONS TO KEEP WARM AND PROTECT SKIN FROM FROSTBITE.
LIGHT SNOW SHOWERS WILL POSSIBLE OVER THE EASTERN MOUNTAINS TODAY
AND TONIGHT. ACCUMULATIONS WILL GENERALLY BE UNDER AN INCH.
OVER THE CENTRAL MOUNTAINS...SNOWFALL WILL INCREASE IN INTENSITY THIS
AFTERNOON AND EVENING AS ANOTHER DISTURBANCE MOVES IN FROM THE WEST.
A COUPLE OF INCHES ACCUMULATION WILL BE POSSIBLE OVER THE MOUNTAINS
SOUTH OF HIGHWAY 50...WHILE HEAVIER ACCUMULATIONS WILL BE POSSIBLE
TO THE NORTH...ESPECIALLY OVER THE SAWATCH RANGE NORTH OF COTTONWOOD
PASS. GUSTY WEST WINDS WILL ALSO RESULT IN BLOWING AND DRIFTING SNOW
OVER THE HIGHER ELEVATIONS OF LAKE AND CHAFFEE COUNTIES...RESULTING
IN HAZARDOUS WINTER CONDITIONS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
FOR FRIDAY...SNOW WILL BE ONGOING ACROSS THE CONTINENTAL DIVIDE.
THERE WILL BE A BRIEF LULL IN THE SNOW LATE FRIDAY MORNING AND
EARLY FRIDAY AFTERNOON...BUT THE SNOW WILL PICK UP ONCE AGAIN LATE
FRIDAY AFTERNOON INTO FRIDAY NIGHT. HEAVY SNOW WILL BE POSSIBLE
ALONG THE DIVIDE.
DURING FRIDAY NIGHT...PERIODS OF SNOW WILL DEVELOP OVER THE
PLAINS...WITH THE BEST CHANCE OF ACCUMULATING SNOW OCCURRING OVER
THE FAR EASTERN PLAINS. ONE TO TWO INCHES WILL BE POSSIBLE.
ON SATURDAY...SNOW WILL CONTINUE ACROSS THE CONTINENTAL
DIVIDE...AND IT WILL BE HEAVY AT TIMES. ANOTHER ARCTIC FRONT WILL
PUSH SOUTHWARD ACROSS THE SOUTHEAST PLAINS DURING THE DAY
SATURDAY. AFTER THE FRONT GOES BY...GUSTY NORTH WINDS WILL DEVELOP
AND TEMPERATURES WILL PLUMMET ONCE AGAIN. SNOW IS EXPECTED TO
DEVELOP OVER THE PLAINS BY LATER IN THE AFTERNOON AND INCREASE IN
COVERAGE AND INTENSITY OVER THE PLAINS SATURDAY NIGHT. SEVERAL
INCHES OF SNOW WILL BE POSSIBLE OVER THE PLAINS AND SOUTHERN
MOUNTAIN AREAS. THE BEST CHANCE OF HEAVIER SNOW WILL BE ALONG THE
EAST SLOPES OF THE MOUNTAINS ADJACENT TO THE PLAINS...AND THE I-25
CORRIDOR REGION.
SUNDAY WILL BE COLD ACROSS THE PLAINS WITH SNOW ENDING FROM NORTH
TO SOUTH DURING THE MORNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTER
ACTIVATION WILL BE POSSIBLE TODAY AND TONIGHT OVER THE CONTINENTAL
DIVIDE.
44/34
In the hours before
Local storm report, Nov 13, 6:58 AM MST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
658 AM MST THU NOV 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM SNOW 2 WSW ROSITA 38.09N 105.36W
11/13/2014 M7.3 INCH CUSTER CO TRAINED SPOTTER
0655 AM SNOW 5 W WESTCLIFFE 38.13N 105.56W
11/13/2014 M6.5 INCH CUSTER CO TRAINED SPOTTER
&&
RMGLocal storm report, Nov 13, 7:31 AM MST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
731 AM MST THU NOV 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM SNOW 5 NNE SPANISH PEAKS 37.45N 104.92W
11/13/2014 M4.5 INCH HUERFANO CO TRAINED SPOTTER
STORM TOTAL
&&
RMGLocal storm report, Nov 13, 7:42 AM MST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
742 AM MST THU NOV 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 AM SNOW 1 S BEULAH 38.07N 104.98W
11/13/2014 M9.0 INCH PUEBLO CO TRAINED SPOTTER
STORM TOTAL SINCE MONDAY EVENING.
&&
RMGLocal storm report, Nov 13, 8:20 AM MST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
820 AM MST THU NOV 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 7 ESE TEXAS CREEK 38.37N 105.46W
11/13/2014 M4.1 INCH FREMONT CO TRAINED SPOTTER
FELL OVER PAST 24 HOURS.
&&
KLTWinter Storm, Eastern Lake County / Western Mosquito Range Above 11000 Ft
- When
- November 13, 9:00 AM MST to November 16, 3:00 AM MST
- Where
- Eastern Lake County / Western Mosquito Range Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.202, -106.345 (the zone’s center; the record gives no point)
Winter Storm, Eastern Sawatch Mountains Above 11000 Ft
- When
- November 13, 9:00 AM MST to November 16, 3:00 AM MST
- Where
- Eastern Sawatch Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.677, -106.274 (the zone’s center; the record gives no point)
Winter Storm, La Garita Mountains Above 10000 Ft
- When
- November 13, 5:00 PM MST to November 16, 5:00 AM MST
- Where
- La Garita Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.778, -106.530 (the zone’s center; the record gives no point)
Winter Storm, Eastern San Juan Mountains Above 10000 Ft
- When
- November 13, 5:00 PM MST to November 16, 5:00 AM MST
- Where
- Eastern San Juan Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.484, -106.500 (the zone’s center; the record gives no point)
Winter Storm, Southern Sangre de Cristo Mountains Between 7500 & 11000 Ft
- When
- November 15, 5:00 PM MST to November 16, 11:00 AM MST
- Where
- Southern Sangre de Cristo Mountains Between 7500 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.426, -104.809 (the zone’s center; the record gives no point)
Winter Storm, Southern Sangre de Cristo Mountains Above 11000 Ft
- When
- November 15, 5:00 PM MST to November 16, 11:00 AM MST
- Where
- Southern Sangre de Cristo Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.426, -104.809 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Mississippi, November 13, 20142 deaths · 1 injured · 1 event
- Winter Weather in Tennessee, November 13, 20141 death · 2 injured · 1 event
- Winter Weather in Arkansas, November 13, 20141 death · 6 events
- Lake-Effect Snow in Ohio, November 13 to 14, 2014$900,000 · 5 events
- Lake-Effect Snow in Pennsylvania, November 13 to 15, 2014$250,000 · 2 events
- Heavy Snow in Idaho, November 13 to 14, 2014$90,000 · 9 events
- Lake-Effect Snow in New York, November 13 to 14, 2014$30,000 · 2 events
- Winter Storm and Heavy Snow in Colorado, November 13 to 16, 201416 events
- Winter Weather in Pennsylvania, November 13 to 14, 20148 events
- Lake-Effect Snow and Winter Weather in Michigan, November 13 to 14, 20144 events
- Winter Storm in Wyoming, November 13 to 15, 20144 events
- Heavy Snow in Idaho, November 13 to 14, 20144 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 549914, 549915, 549916, 549917, 549918, 549919.